Ghent University Academic Bibliography

Advanced

On the taxonomy and distribution of the Rotifera Keratella mexicana Kutikova & Silva-Briano, 1995.

M SILVA-BRIANO and A ADABACHE-ORTIZ (1999) ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY. 35(2). p.105-109
Please use this url to cite or link to this publication:
author
year
type
journalArticle (original)
publication status
published
journal title
ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY
Ann. Limnol.-Int. J. Limnol.
volume
35
issue
2
pages
105-109 pages
Web of Science type
Article
Web of Science id
000080940900003
ISSN
0003-4088
language
English
UGent publication?
yes
classification
A1
id
174767
handle
http://hdl.handle.net/1854/LU-174767
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:42
@article{174767,
  author       = {SILVA-BRIANO, M and ADABACHE-ORTIZ, A},
  issn         = {0003-4088},
  journal      = {ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY},
  language     = {eng},
  number       = {2},
  pages        = {105--109},
  title        = {On the taxonomy and distribution of the Rotifera Keratella mexicana Kutikova \& Silva-Briano, 1995.},
  volume       = {35},
  year         = {1999},
}

Chicago
SILVA-BRIANO, M, and A ADABACHE-ORTIZ. 1999. “On the Taxonomy and Distribution of the Rotifera Keratella Mexicana Kutikova & Silva-Briano, 1995.” Annales De Limnologie-international Journal of Limnology 35 (2): 105–109.
APA
SILVA-BRIANO, M., & ADABACHE-ORTIZ, A. (1999). On the taxonomy and distribution of the Rotifera Keratella mexicana Kutikova & Silva-Briano, 1995. ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY, 35(2), 105–109.
Vancouver
1.
SILVA-BRIANO M, ADABACHE-ORTIZ A. On the taxonomy and distribution of the Rotifera Keratella mexicana Kutikova & Silva-Briano, 1995. ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY. 1999;35(2):105–9.
MLA
SILVA-BRIANO, M, and A ADABACHE-ORTIZ. “On the Taxonomy and Distribution of the Rotifera Keratella Mexicana Kutikova & Silva-Briano, 1995.” ANNALES DE LIMNOLOGIE-INTERNATIONAL JOURNAL OF LIMNOLOGY 35.2 (1999): 105–109. Print.